PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Compactly supported cohomology of systolic $3$-pseudomanifolds

Volume 135 / 2014

Roger Gómez-Ortells Colloquium Mathematicum 135 (2014), 103-112 MSC: Primary 20F65; Secondary 20F67, 20J06, 57P10. DOI: 10.4064/cm135-1-8


We show that the second group of cohomology with compact supports is nontrivial for three-dimensional systolic pseudomanifolds. It follows that groups acting geometrically on such spaces are not Poincaré duality groups.


  • Roger Gómez-OrtellsFakultät für Mathematik
    Universität Wien
    Oskar-Morgenstern-Platz 1
    1090 Wien, Austria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image